It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


listen this is exactly what i am going through. for 8 weeks i have been on atenolol(bb) for fast heart rate and mvp. also i was on lexapro, too. they both worked very well together. i also have anxiety problems and ocd. the lexapro was great for depression, and anxiety, but it seemed to make ocd worse. i was only on 10 mg and only for 8 weeks. i heard you need to be on 20-40 mg for it work for ocd. i stopped it and got on zoloft this past weekend. i have felt so awful. i have posted this under the thread about zoloft causing agitation. i have been dizzy, agitated, depressed , panicked, anxious, nauseated, funny feeling, restless, nervous) and on and on. i have felt bad. they say give it 2 weeks to see results. i can't make it that long. i think i am going back to lexapro tonight. the zoloft (25 mg) makes me sooo sleepy i can't hardly keep my eyes open and with 3 kids i can't sleep all day. i hate to seem like i'm griping. with the lexapro i NEVER had ANY of these problems. i have heard that if one works for you the other won't (meaning lexapro and zoloft. MICHE 31 keep in touch and let me know what happens. i remember reading your posts before and thinking how our story is common with the fast heart rate thing and beta blockers.GOOD LUCK





All times are GMT -7. The time now is 08:15 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!